# SDR EVCA202410230001

- Difficulty date: October 9, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N531MT
- Make and model: Airbus EC135 P3
- Aircraft serial: 2052
- Aircraft time: 2,835 hours, 7,339 cycles
- Engine: Pwa PW206B
- Engine time: 2,835 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Fadec
- Part number: 10218441002
- Part serial: 16080173
- Condition: Failed
- Location: Zone 100
- Part time: 2,835 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FADEC FAIL RUN ON LANDING PREFORMED.
